# SDR REXA2021062900427

- Difficulty date: May 21, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Bs 310-319 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR R20 FS 310.00 TO FS 319.0 CORRODED.
REMOVED, LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE INTERCOSTAL AT STR 20R FS 310-319 IAW CRJ 900 SRM 51-40-11-001-001-A01
51-42-06-001-001-A01. WVAC EMP STAMP # 712 MTC
